On the small time asymptotics of diffusion processes on path groups

Shigeki Aida, Tusheng Zhang

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)

Abstract

In this paper, we obtain the Varadhan type small time asymptotics for diffusion processes on path groups.

Original languageEnglish
Pages (from-to)67-78
Number of pages12
JournalPotential Analysis
Volume16
Issue number1
DOIs
Publication statusPublished - 2002 Dec 1

Keywords

  • Intrinsic metric
  • Lyons and Zheng's decomposition
  • Small time asymptotics

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On the small time asymptotics of diffusion processes on path groups'. Together they form a unique fingerprint.

Cite this